# SDR HNAA2013050600258

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,483 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBD COWLING GENERATOR INTAKE DUCK BRACKET CRACKED.  LEFT ENGINE INBD COWLING GENERATOR INTAKE DUCT BRACKET WELDED IAW RD8-71-969 AND EAO5-2013-019.
